MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain and being pinched in the midline incision where the spinal cord stimulator (scs) leads are anchored down, inadequate benefit from the scs.It was also noted that the implantable pulse generator (ipg) of the patient was frequently being charged.The patient underwent a scs lead explant and an ipg replacement procedure.The patient was doing well postoperatively and the explanted devices were disposed of by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 7070404 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi)#: ((b)(4) model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 514900 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi)#: (b)(4) block d2b; additional applicable product code: qrb.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50383810
Report Number3006630150-2026-06135
Device Sequence Number5637727
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)230612(10)5142433
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2023
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number5142433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale